# SDR SWIA202163129

- Difficulty date: October 6, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SLAT TRACK 1-2 HAS EVIDENCE OF CORROSION ON UPPER AND LOWER SURFACE AND HAS WEAR MARKS ON INBD,OTBD, UPPER AND LOWER SURFACE   (C CHECK RO 12-19-21)   REMOVED CORROSION FROM LH SLAT TRACK 1-2 REF CRJ700 SRM 51-21-06-001-001-A01, CRJ SRM 51-12-00-001-001-A01 AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1251 REV-- DATED 2021-11-04.  COMPLIED WITH TASK CARD 51-900-1002-SKY
